# SDR SWAA2021091511906

- Difficulty date: August 25, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMOC NEEDED TO CRACK ON THE BEAR STRAP AT THE FWD UPPER CORNER OF THE FWD GALLEY DOORWAY CUTOUT ; / [01] ' DAMAGE REPAIRED PER EA 21-153-02513 (737-700 SRM 53-10-01-2R-6; REPAIR 6). REPETITIVE INSPECTION PROGRAM DEFINED IN EA 21-153-02513-INSP.'; [02] VERIFIED ' DAMAGE REPAIRED PER EA 21-153-02513 (737-700 SRM 53-10-01-2R-6; REPAIR 6). REPETITIVE INSPECTION PROGRAM DEFINED IN EA 21-153-02513-INSP.'
